MAUDE Adverse Event Report: B. BRAUN MEDICAL INC. ULTRASITE®; SET, ADMINISTRATION, INTRAVASCULAR

B. BRAUN MEDICAL INC. ULTRASITE®; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 473438
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code Chemical Exposure (2570)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).No physical sample was returned for evaluation.The defect cannot be confirmed due to not having any evidence to support the reported incident.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If any additional pertinent information becomes available, a follow up will be submitted.Note: the original initial mdr for this case was inadvertently submitted via the "test" account of the fda electronic submission gateway (esg) webtrader.As the original submission was not submitted through the "production" account of the fda esg webtrader, a new initial mdr submission is required per zoom call with sameer phanase of the fda esg help desk.
 
Event or Problem Description
As reported, the white connector is not staying on the luer lock end, even after tightening it has come loose on more than a couple of occasions and has caused a chemo spill on one occasion.

Brand Name
ULTRASITE®
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
B. BRAUN MEDICAL INC.
901 marcon blvd.
allentown PA 18109
Manufacturer (Section G)
B. BRAUN DOMINICAN REPUBLIC INC.
las americas industrial park
km 22 autopista las americas
santo domingo,
DR  
Manufacturer Contact
jonathan severino
901 marcon blvd.
allentown, PA 18109
4847197287
MDR Report Key20398381
Report Number2523676-2024-00731
Device Sequence Number3579123
Product Code FPA
UDI-Device Identifier04022495770295
UDI-Public(01)04022495770295
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K955585
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number473438
Device Lot Number0061906837
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/16/2024
Initial Report FDA Received Date10/08/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/14/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown